# SDR 2007UALA03017

- Difficulty date: August 5, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 58,648 hours, 21,961 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE -GEAR DOORS & GEAR DISAGREE- DISPLAYED WITH GEAR HANDLE UP.  DOORS & GEAR AMBER LIGHTS ILLUMINATED.     GEAR MOVEMENT WAS SO SLOW THAT EICAS MESSAGES "GEAR DOORS AND GEAR DISAGREE" WERE DISPLAYED DURING GEAR RETRACTION.  ALL GEAR INDICATION "GREEN" WHEN GEAR FULLY RETRACTED.  FOUND FOD IN FILTER FOR EDP.  REPLACED NR 1 EDP AND FILTERS.
